CSpace

Browse/Search Results:  1-10 of 105 Help

Selected(0)Clear Items/Page:    Sort:
ON THE HOMOTOPY OF CLOSED MANIFOLDS AND FINITE CW-COMPLEXES 期刊论文
PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY, 2022, 卷号: 150, 期号: 5, 页码: 2239-2248
Authors:  Su, Yang;  Wu, Xiaolei
Favorite  |  View/Download:52/0  |  Submit date:2022/04/29
SEMICLASSICAL LIMIT OF GROSS-PITAEVSKII EQUATION WITH DIRICHLET BOUNDARY CONDITION 期刊论文
SIAM JOURNAL ON MATHEMATICAL ANALYSIS, 2022, 卷号: 54, 期号: 1, 页码: 1053-1104
Authors:  Gui, Guilong;  Zhang, Ping
Favorite  |  View/Download:42/0  |  Submit date:2022/04/29
semiclassical limit  Schrodinger equation  boundary layer  successive complementary expansion method  
THE NUMBER OF POSITIVE SOLUTIONS TO THE BREZIS-NIRENBERG PROBLEM 期刊论文
TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY, 2021, 卷号: 374, 期号: 3, 页码: 1947-1985
Authors:  Cao, Daomin;  Luo, Peng;  Peng, Shuangjie
Favorite  |  View/Download:97/0  |  Submit date:2021/04/26
Critical Sobolev exponent  local Pohozaev identity  existence of solutions  exact number of solutions  Green's function  
A beyond multiple robust approach for missing response problem 期刊论文
COMPUTATIONAL STATISTICS & DATA ANALYSIS, 2021, 卷号: 155, 页码: 13
Authors:  Wang, Qihua;  Su, Miaomiao;  Wang, Ruoyu
Favorite  |  View/Download:83/0  |  Submit date:2021/04/26
Model misspecification  Curse of dimension  Inverse probability weight  Imputation  
IMPULSE CONTROL WITH DISCONTINUOUS SETUP COSTS: DISCOUNTED COST CRITERION 期刊论文
SIAM JOURNAL ON CONTROL AND OPTIMIZATION, 2021, 卷号: 59, 期号: 1, 页码: 267-295
Authors:  Xu, Fen;  Yao, Dacheng;  Zhang, Hanqin
Favorite  |  View/Download:89/0  |  Submit date:2021/04/26
inventory  impulse control  quantity-dependent setup cost  (s, S) policy  (s, S(x) : x <= s) policy  
STOCHASTIC HEAT EQUATIONS FOR INFINITE STRINGS WITH VALUES IN A MANIFOLD 期刊论文
TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY, 2021, 卷号: 374, 期号: 1, 页码: 407-452
Authors:  Chen, Xin;  Wu, Bo;  Zhu, Rongchan;  Zhu, Xiangchan
Favorite  |  View/Download:80/0  |  Submit date:2021/04/26
Stochastic heat equation  Ricci Curvature  functional inequality  quasi-regular Dirichlet form  infinite volume  
CONVERGENCE OF DZIUK'S FULLY DISCRETE LINEARLY IMPLICIT SCHEME FOR CURVE SHORTENING FLOW 期刊论文
SIAM JOURNAL ON NUMERICAL ANALYSIS, 2021, 卷号: 59, 期号: 6, 页码: 2823-2842
Authors:  Ye, Changqing;  Cui, Junzhi
Favorite  |  View/Download:41/0  |  Submit date:2022/04/02
curve shortening flow  fully discrete  linearly implicit  convergence  error estimate  
CONVERGENCE OF THE HIPTMAIR-XU PRECONDITIONER FOR MAXWELL'S EQUATIONS WITH JUMP COEFFICIENTS (I): EXTENSIONS OF THE REGULAR DECOMPOSITION 期刊论文
SIAM JOURNAL ON NUMERICAL ANALYSIS, 2021, 卷号: 59, 期号: 5, 页码: 2500-2535
Authors:  Hu, Qiya
Favorite  |  View/Download:45/0  |  Submit date:2022/04/02
Maxwell's equations  regular decomposition  stability  Nedelec elements  
SPECTRAL OPERATORS OF MATRICES: SEMISMOOTHNESS AND CHARACTERIZATIONS OF THE GENERALIZED JACOBIAN 期刊论文
SIAM JOURNAL ON OPTIMIZATION, 2020, 卷号: 30, 期号: 1, 页码: 630-659
Authors:  Ding, Chao;  Sun, Defeng;  Sun, Jie;  Toh, Kim-Chuan
Favorite  |  View/Download:92/0  |  Submit date:2020/09/23
spectral operators  matrix-valued functions  semismoothness  generalized Jacobian  
DYNAMIC EVALUATION OF EXPONENTIAL POLYNOMIAL CURVES AND SURFACES VIA BASIS TRANSFORMATION 期刊论文
SIAM JOURNAL ON SCIENTIFIC COMPUTING, 2019, 卷号: 41, 期号: 5, 页码: A3401-A3420
Authors:  Yang, Xunnian;  Hong, Jialin
Favorite  |  View/Download:69/0  |  Submit date:2020/05/24
curves and surfaces  linear differential operator  exponential polynomial  dynamic evaluation  basis transformation